# SDR 2023FA0000842

- Difficulty date: December 10, 2023
- Submitted: December 20, 2023
- Operation: General aviation
- Aircraft: N885GM
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5046
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N885GM HAS ALTIMETRY SYSTEM ERROR (ASE) OF GREATER THAN 200 FEET ON THREE OCCASIONS WITH THE LATEST OF OCCURRING 12/10/2023.  PART 91 OPERATOR HAS PREVIOUSLY ATTEMPTED REPAIRS; PITOT L/H HEAT RELAY REPLACED ON 09/12/2023 AND L/H UPPER AND R/H LOWER PROBES ON 10/13/2023. AS OF 12/20/2023 AIRCRAFT REMAINS RESTRICTED FROM OPERATING IN RVSM AIRSPACE PER 14 CFR 91 APPENDIX G SECTION 9 PARAGRAPH (B) BECAUSE ASE REMAINS GREATER THAN 200 FEET.  ADDITIONAL REPAIRS PENDING.
